# SDR USAA051427

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOORBEAM AT Y765, FR 16, LT, REMOVED AND REPLACED FLOORBEAM; DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-72-11; CORR. LEVEL 1, DEFECT SIZE: 1 SQ. IN.
